Bulletin (New Series) of the American Mathematical Society

Circle packings in the approximation of conformal mappings

Kenneth Stephenson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 23, Number 2 (1990), 407-415.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183555890

Mathematical Reviews number (MathSciNet)
MR1049434

Zentralblatt MATH identifier
0714.30011

Subjects
Primary: 30C35: General theory of conformal mappings
Secondary: 30G25: Discrete analytic functions 51M99: None of the above, but in this section

Citation

Stephenson, Kenneth. Circle packings in the approximation of conformal mappings. Bull. Amer. Math. Soc. (N.S.) 23 (1990), no. 2, 407--415. https://projecteuclid.org/euclid.bams/1183555890


Export citation

References

  • [BS] A. F. Beardon and K. Stephenson, The Schwarz-Pick lemma for circle packings, preprint.
  • [DS] P. G. Doyle and J. L. Snell, Random walks and electrical networks, The Cams Math. Monographs, Math. Assoc. America, Washington, D.C., 1984.
  • [RS] B. Rodin and D. Sullivan, The convergence of circle packings to the Riemann mapping, J. Differential Geom. 26 (1987), 349-360.
  • [Tl] W. Thurston, The geometry and topology of 3-manifolds, preprint, Princeton Univ. Notes.
  • [T2] W. Thurston, The finite Riemann mapping theorem, Invited talk, An International Symposium at Purdue University on the occasion of the proof of the Bieberbach conjecture, March 1985.